MAUDE Adverse Event Report: ANIKA THERAPEUTICS INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON

ANIKA THERAPEUTICS INTEGRITY IMPLANT; MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Catalog Number 6000101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is still under investigation.A supplemental report will be submitted upon receipt of new and relevant information or upon completion of the investigation by the manufacturing plant.
 
Event or Problem Description
A distributor reported the following to anika: the product involved is the integrity implant, indicated for achilles tendon repair.The procedure was performed on (b)(6) 2026 on a female patient aged over 60 years old, with no history of diabetes and an active lifestyle.The implant used measured 25mm x 30mm, with lot number 000012728 and expiry date of 28 july 2028.The patient was diagnosed with a mid-substance achilles tendon tear confirmed via mri.Surgical intervention involved achilles tendon repair with suture and integrity augmentation, utilizing vicryl plus 4-0 sutures.No intraoperative complications were reported.Postoperatively, the patient developed complications.On (b)(6) 2026, the wound was observed to have partial gaping.Between (b)(6) 2026, the wound was debrided and subsequently closed.However, in (b)(6) 2026, following sto, the wound remained gaping.An infection was observed several weeks after the initial surgery, which ultimately necessitated the removal of the integrity augmentation.This event has been classified as a postoperative wound complication with associated infection." product: integrity implant, indication used: achilles tendon repair, report type: postoperative wound complication, case date: (b)(6) 2026, patient: 60+ years old (f) / no diabetes, patient details: active traveler (oversea 2 months once) / traumatic rupture, product name: integrity implant, implant size: 25mm x 30 mm, lot/batch no.: 000012728, expiry date: 28/07/2028, indication: achilles tendon repair, surgical details, initial procedure: (b)(6) 2026, diagnosis: mid-substance achilles tendon tear (mri confirmed), procedure: achilles tendon repair with suture & integrity augmentation, suture used: vicryl plus 4-0 (to augment integrity), intraoperative: no immediate complications reported.

Brand Name
INTEGRITY IMPLANT
Common Device Name
MESH, SURGICAL, NON-ABSORBABLE, ORTHOPAEDICS, REINFORCEMENT OF TENDON
Manufacturer (Section D)
ANIKA THERAPEUTICS
32 wiggens avenue
bedford MA 01730
Manufacturer Contact
iwaniuk
32 wiggens avenue
bedford, MA 01730
MDR Report Key25430695
Report Number3007093114-2026-00011
Device Sequence Number13339646
Product Code OWX
UDI-Device Identifier00817337000258
UDI-Public00817337000258
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6000101
Device Lot Number000012728
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale